A female asked:
Disclaimer

which blood pressure meds are least likely to cause redness and a rash on the face? i am currently on hydralazine 25 mg, 1/2 the dose same reactions

1 doctor answer
Dr. James Bucci
Specializes in Internal Medicine
Rash on face: yes hydralazine can cause a lupus like facial rash. stop the medication and follow up with whichever physician started you on the medication=primary care physician or cardiologist. There many other medications to control your blood pressure.
Answered on Dec 1, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Marvin Den
44 years experience Internal Medicine
Possible: See your doctor, have the rash looked out and discuss the possibility with him or her.
A 54-year-old male asked:
Dr. Jamie Pollock
16 years experience Family Medicine
Yes and no: "flushing" can be associated with blood pressure elevation, as can headaches, vision changes, fatigue to name a few others. However, emotion ... Read More
4
4 thanks
A 58-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Hematemesis: If someone is vomiting bright red blood they should get to the emergency room as soon as possible. There are many possible causes none of them good.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month